# SDR RAIA2009082700003

- Difficulty date: August 21, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPAORTED THAT THE SEVERAL EMERGENCY LIGHTS WERE INOPERATIVE.  MX REMOVED AND REPLACED THE NR 1, 3,  AND 4 EMERGENCY LIGHT POWER SUPPLIES.  OPS CHECKED GOOD.  (K)
